Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 35, Number 1 (2010), 77-97.
Bifurcations of random differential equations with bounded noise on surfaces
In random differential equations with bounded noise minimal forward invariant (MFI) sets play a central role since they support stationary measures. We study the stability and possible bifurcations of MFI sets. In dimensions 1 and 2 we classify all minimal forward invariant sets and their codimension one bifurcations in bounded noise random differential equations.
Topol. Methods Nonlinear Anal., Volume 35, Number 1 (2010), 77-97.
First available in Project Euclid: 21 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Homburg, Ale Jan; Young, Todd R. Bifurcations of random differential equations with bounded noise on surfaces. Topol. Methods Nonlinear Anal. 35 (2010), no. 1, 77--97. https://projecteuclid.org/euclid.tmna/1461249003